Alert archive / Maryland / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 28, 2011, 5:04 PM EDT for Cape May County, New Jersey; Caroline County, Talbot County, Maryland; Kent County, Sussex County, Delaware. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 5:04 PM EDT (21:04 UTC)
- Expired
- Apr 28, 2011, 6:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Sussex County, DE, Caroline County, MD, Talbot County, MD, Cape May County, NJ
The radar
The Dover AFB radar (KDOX), 38 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
847
WWUS81 KPHI 282104
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT THU APR 28 2011
DEZ002>004-MDZ015-019-020-NJZ021>025-282200-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
504 PM EDT THU APR 28 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE
MAY...CAROLINE...CUMBERLAND...KENT...QUEEN ANNE'S...SUSSEX AND TALBOT
COUNTIES...
AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF GEORGETOWN...MOVING EAST AT
50 MPH. THE THUNDERSTORM WILL BE NEAR MILFORD...BIG STONE BEACH
AROUND 515 PM...FORTESQUE...CAPE HENLOPEN STATE PARK AROUND 530 PM...
GOSHEN...CAPE MAY COURT HOUSE AROUND 545 PM...SEA ISLE CITY AND
AVALON AROUND 600 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3846 7570 3865 7572 3869 7583 3867 7595
3856 7604 3873 7625 3867 7636 3877 7640
3887 7625 3882 7621 3883 7620 3894 7624
3884 7638 3885 7639 3892 7637 3947 7450
3899 7479 3881 7508 3844 7505
$$
FORECASTER:What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 28, 4:37 PM EDT, 27 minutes earlier.
Area forecast discussion, Apr 28, 4:37 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 437 PM EDT THU APR 28 2011 .SYNOPSIS... THE COLD FRONT WHICH BROUGHT SHOWERS AND THUNDERSTORMS TO MANY ARES OF THE MIDDLE ATLANTIC TODAY WILL CONTINUE MOVING EASTWARD TONIGHT. HIGH PRESSURE WILL BUILD ACROSS THE AREA FRIDAY THROUGH SUNDAY WITH MOSTLY FINE WEATHER EXPECTED. AN UPPER AIR DISTURBANCE MAY CREATE A FEW SCATTERED SHOWERS ACROSS THE SOUTHERN POCONOS OR LEHIGH VALLEY FRIDAY AFTERNOON. ANOTHER WEATHER SYSTEM AND ITS ASSOCIATED FRONT WILL MOVE INTO OUR AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SHORT TERM UPDATE TO ADJUST TEMPS. POPS ADJUSTMENT/TIGHTENING GRADIENT BASED ON LATEST HRRR AND CURRENT RADAR IMAGERY, IN LINE WITH ONGOING THINKING. THE COLD FRONT PRESENTLY LOCATED ACROSS THE WRN COUNTIES WILL CONTINUE EASTWARD TONIGHT. SCATTERED SHOWERS WILL DIMINISH RAPIDLY FROM THE CENTRAL AND EASTERN AREAS THIS EVENING. CLOUD COVER WILL DECREASE QUICKLY AS WELL WITH MOST AREAS HAVING PARTLY CLOUDY SKIES BY MIDNIGHT. IT WILL BECOME COOLER AND DRIER AS THE NIGHT GOES ON WITH TEMPERATURES DROPPING INTO THE MID OR UPPER 40S NORTH AND MOSTLY NEAR 50 ACROSS THE DELMARVA AND METRO PHILADELPHIA AREAS. WINDS WILL BECOME WEST AND REMAIN BETWEEN 5 AND 10 MPH MOST OF THE NIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... FAIR WEATHER IS EXPECTED FOR MUCH OF THE SHORT TERM PART OF THE FORECAST. A HIGH PRESSURE SYSTEM FROM THE SOUTHERN PART OF THE COUNTRY WILL BUILD NORTH AND EAST TOWARD THE EAST COAST DURING THE WEEKEND. AN UPPER AIR TROUGH WILL SWING ACROSS THE REGION FRIDAY. THIS FEATURE WILL BRING SOME EXTRA CLOUDINESS DURING THE AFTERNOON AND PERHAPS A FEW SCATTERED SHOWERS...BUT THE TOTALS WILL BE LIGHT AND THE CHC FOR SHOWERS FAIRLY LOW. THERE IS ALSO A SLGT CHC FOR SHOWERS SUN AFTERNOON...AS A FRONT ASSOCIATED WITH THE NEXT SYSTEM BEGINS TO NEAR THE AREA. TEMPERATURES FRI AND SAT WILL BE COOLER THAN THE PAST FEW DAYS WITH MOSTLY MID TO UPPER 60S EXPECTED FOR HIGHS...IT WILL BE DRIER HOWEVER AND MORE COMFORTABLE THAN THE PAST FEW DAYS. ON SUNDAY...IT WILL BE A FEW DEGREES WARMER WITH HIGH TEMPERATURES IN THE LOW 70S. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MORE SEASONAL WEATHER IS EXPECTED IN THE LONG TERM WITH A COUPLE OF PRECIPITATION SHOTS POSSIBLE. AT THIS JUNCTURE NEITHER SYSTEM LOOKS AS STRONG AS THE ONE THAT HAS JUST AFFECTED US. A WARM FRONT AND THEN COLD FRONT FROM A GREAT LAKES SYSTEM IS EXPECTED TO MOVE THROUGH OUR CWA AROUND MONDAY. THIS ONE IS PROGGED TO BE WEAKER AND FORECAST INSTABILITY AT THE SURFACE AND ALOFT IS NOT THERE YET FOR TSRAS TO OCCUR. QPF IS NOT COPIOUS EITHER. THERE IS PRETTY GOOD MODEL EVOLUTION WITH THIS SYSTEM, WITH THE USUAL TIMING DIFFERENCES (GFS FASTER) WHICH MADE US CAP ANY FORECAST PERIOD'S POPS TO CHANCE FOR NOW. IT GETS A BIT MUDDLED AFTER THAT AS THE FRONT IS FORECAST TO STALL OFFSHORE AND WAIT FOR A DEEPENING TROF TO MOVE THROUGH THE EASTERN CONUS. SO THERE IS UNCERTAINTY AS TO HOW FAR THE FRONT CAN MAKE IT OFFSHORE AND THE DEGREE OF SECONDARY OR TERTIARY DEVELOPMENT. WITH THE MODEL SOLUTION SPREAD THIS HAS FORCED OUR HAND INTO CONTINUING SLGT CHC AND CHC POPS FROM TUESDAY INTO THURSDAY. HOPEFULLY WE CAN TIME THE POTENTIAL EVENTS BETTER IN THE DAYS AHEAD. THE GFS IS THE STRONGEST OF THE MEDIUM RANGE MODELS AT THIS POINT WHICH LOOKS ANOMALOUS AT THIS POINT BASED ON THE POSITIONING AND THE STRENGTH OF THE CLOSED LOW. THE LATEST ECMWF IS SLIGHTLY SLOWER AND DEEPER, BUT THE UKMET WHICH NORMALLY LIKES VIGOROUS CLOSED SYSTEMS REMAINS FAIRLY PROGRESSIVE THRU THE END OF ITS DETERMINISTIC FORECAST PERIOD. BECAUSE OF THE LATTER TWO, WE HAVE KEPT A SLIGHTLY MORE PROGRESSIVE SOLUTION THAN THE GFS WHICH KEEPS OUR CWA CLOSE TO THE WESTERN EDGE OF PRECIPITATION CHANCES IN THE LATTER HALF OF THE LONG TERM. TEMPERATURES SHOULD AVERAGE AT OR SLIGHTLY BELOW NORMAL THRUT THE LONG TERM. MONDAY'S MAX TEMPS ARE TRICKY, LOW CONFIDENCE, BECAUSE OF THE NEED FOR THE WARM FRONT TO CLEAR OUR CWA. BEYOND THAT THE MORE VIGOROUS 12Z GFS SOLUTION HAS LED TO LOWER MAX AND MIN TEMPS OVERALL. GOING WITH THE MORE PROGRESSIVE AND LESS DEEP SOLUTION WE HAVE ADDED A FEW DEGREES OVERALL TO THE 12Z MEX MOS GUIDANCE. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... REST OF TODAY...VFR SCT TO BKN AOA 4000 FT. MOST OF THE SHOWERS AND STORMS HAVE ENDED ALTHOUGH THERE IS STILL A SMALL CHC OF A MODERATE SHOWER OR ISO TSTM VCNTY KACY AND KMIV TIL ABOUT 22Z. TONIGHT...VFR MOSTLY CLEAR. SMALL CHC OF PATCHY FOG/STRATUS IN THE COUNTRYSIDE. THIS MIGHT OCCUR AT KMIV. OUTLOOK... FRIDAY...VFR. CIGS NEAR 5000 FT SHOULD DEVELOP MIDDAY AND BUILD INTO A VFR SHOWER OR SPRINKLE LATE DAY...ESPECIALLY KABE/KTTN/KRDG. W WINDS G20-25 KTS AT TIMES MIDDAY/AFTN. VFR CIGS CLEAR AT NIGHT WITH LIGHT WIND. SATURDAY AND SUNDAY...VFR. WINDS UNDER 20 KTS. MONDAY...VFR CIGS MAY BRIEFLY DEGRADE TO MVFR CONDS IN A SHOWER ASSTD WITH A CFP. && .MARINE... THROUGH FRIDAY...SCA ATLC WATERS AND NO ADVY FOR DEL BAY. SCA PRIMARILY FOR LARGE SEAS IN THE ATLC WATERS. ALSO COVERS LEFTOVER GUSTS AS OF THIS WRITING AT 325 PM...AND ON FRIDAY... POSSIBLE W GUST 25KTS NEARSHORE. THIS WEEKEND: NO HEADLINE FORESEEN ATTM. NEXT MONDAY...POSSIBLE SCA HEADLINE WITH THE CFP BUT AGAIN NOT A HIGH PROB ATTM. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT FRIDAY FOR ANZ450>455. && SYNOPSIS...O'HARA NEAR TERM...GIGI/O'HARA SHORT TERM...O'HARA LONG TERM...GIGI AVIATION...DRAG MARINE...DRAG
Hazardous weather outlook, Apr 28, 3:25 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 PM EDT THU APR 28 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-291930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 325 PM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-291930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 325 PM EDT THU APR 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-291930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 325 PM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 28, 1:13 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 PM EDT THU APR 28 2011
DEZ002>004-NJZ020>025-027-281815-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-KENT DE-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
113 PM EDT THU APR 28 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAPE
MAY...CUMBERLAND...KENT...OCEAN AND SUSSEX COUNTIES...
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
GEORGETOWN TO 10 MILES NORTH OF SALISBURY...MOVING NORTHEAST AT 75
MPH. THE THUNDERSTORMS WILL BE NEAR ELDORA...BELLEPLAIN FOREST AROUND
130 PM...ENGLISH CREEK...CORBIN CITY AROUND 145 PM...POMONA AND PORT
REPUBLIC AROUND 200 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3900 7542 3904 7534 3893 7530 3879 7511
3892 7498 3915 7490 3920 7505 3919 7517
3919 7516 3972 7445 3942 7437 3936 7440
3930 7455 3898 7480 3891 7499 3881 7508
3869 7506 3845 7554 3845 7561
HEAVENERLocal storm report, Apr 28, 2:07 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
207 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM TSTM WND DMG FLYING HILLS 40.28N 75.91W
04/28/2011 BERKS PA 911 CALL CENTER
TREES AND WIRES DOWN IN CUMRU TWP
&&
EVENT NUMBER PHI1100114
HEAVENERLocal storm report, Apr 28, 2:15 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
215 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM TSTM WND DMG SOUTH HEIDELBERG TWP 40.31N 76.09W
04/28/2011 BERKS PA EMERGENCY MNGR
TREE DOWN ON SCHOOL BUS ON SOUTH GALEN HILL DRIVE NEAR
GALEN HALL.
1005 AM TSTM WND DMG MERTZTOWN 40.51N 75.67W
04/28/2011 BERKS PA PUBLIC
LARGE TREE LIMBS DOWN
1015 AM TSTM WND DMG JACKSON TWP 41.01N 75.38W
04/28/2011 MONROE PA 911 CALL CENTER
TREES ON HOUSES
1015 AM TSTM WND DMG STROUD TWP 40.96N 75.21W
04/28/2011 MONROE PA 911 CALL CENTER
TREES DOWN
1015 AM TSTM WND DMG STROUD TWP 40.96N 75.21W
04/28/2011 MONROE PA 911 CALL CENTER
SCATTERED TREES AND WIRES DOWN COUNTY WIDE.
1106 AM TSTM WND DMG FLYING HILLS 40.28N 75.91W
04/28/2011 BERKS PA 911 CALL CENTER
TREES AND WIRES DOWN IN CUMRU TWP
1130 AM FUNNEL CLOUD CHESTER 40.79N 74.69W
04/28/2011 MORRIS NJ PUBLIC
FUNNEL CLOUD SPOTTED IN CHESTER.
1150 AM HAIL WHITEHOUSE STATION 40.62N 74.77W
04/28/2011 M0.25 INCH HUNTERDON NJ TRAINED SPOTTER
1200 PM NON-TSTM WND GST SHIP JOHN SHOAL NOS 39.30N 75.38W
04/28/2011 M58 MPH ANZ430 NJ SHIP
&&
EVENT NUMBER PHI1100109 PHI1100111 PHI1100115 PHI1100116 PHI1100117
PHI1100114 PHI1100118 PHI1100119 PHI1100113
HEAVENERSpecial weather statement, Apr 28, 2:55 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
255 PM EDT THU APR 28 2011
NJZ013-014-020-026-282000-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
255 PM EDT THU APR 28 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MONMOUTH AND OCEAN
COUNTIES...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTH OF SANDY HOOK...MOVING NORTHEAST
AT 50 MPH. THE THUNDERSTORM WILL BE NEAR DEAL AND LOCH ARBOUR AROUND
300 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4027 7397 4014 7402 4005 7402 4003 7404
3999 7404 3997 7408 3998 7409 4024 7419
4040 7396 4032 7396
NIERENBERGLocal storm report, Apr 28, 3:22 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM TSTM WND DMG SOUTH HEIDELBERG TWP 40.31N 76.09W
04/28/2011 BERKS PA EMERGENCY MNGR
TREE DOWN ON SCHOOL BUS ON SOUTH GALEN HILL DRIVE NEAR
GALEN HALL.
1005 AM TSTM WND DMG MERTZTOWN 40.51N 75.67W
04/28/2011 BERKS PA PUBLIC
LARGE TREE LIMBS DOWN
1015 AM TSTM WND DMG JACKSON TWP 41.01N 75.38W
04/28/2011 MONROE PA 911 CALL CENTER
TREES ON HOUSES
1015 AM TSTM WND DMG STROUD TWP 40.96N 75.21W
04/28/2011 MONROE PA 911 CALL CENTER
TREES DOWN
1015 AM TSTM WND DMG STROUD TWP 40.96N 75.21W
04/28/2011 MONROE PA 911 CALL CENTER
SCATTERED TREES AND WIRES DOWN COUNTY WIDE.
1050 AM TSTM WND DMG SPRINGFIELD TWP 40.51N 75.31W
04/28/2011 BUCKS PA 911 CALL CENTER
WIRES DOWN IN SPRINGFIELD TOWNSHIP.
1054 AM NON-TSTM WND GST GEORGETOWN 38.69N 75.39W
04/28/2011 M51 MPH SUSSEX DE ASOS
1054 AM NON-TSTM WND GST DOVER 39.16N 75.52W
04/28/2011 M52 MPH KENT DE ASOS
1100 AM FUNNEL CLOUD ALEXANDRIA TWP 40.59N 75.03W
04/28/2011 HUNTERDON NJ 911 CALL CENTER
A FUNNEL CLOUD SPOTTED IN ALEXANDRIA TOWNSHIP.
1106 AM TSTM WND DMG FLYING HILLS 40.28N 75.91W
04/28/2011 BERKS PA 911 CALL CENTER
TREES AND WIRES DOWN IN CUMRU TWP
1110 AM TSTM WND DMG ALEXANDRIA TWP 40.59N 75.03W
04/28/2011 HUNTERDON NJ 911 CALL CENTER
TREES AND POWER LINES DOWN.
1130 AM FUNNEL CLOUD CHESTER 40.79N 74.69W
04/28/2011 MORRIS NJ PUBLIC
FUNNEL CLOUD SPOTTED IN CHESTER.
1150 AM HAIL WHITEHOUSE STATION 40.62N 74.77W
04/28/2011 M0.25 INCH HUNTERDON NJ TRAINED SPOTTER
1200 PM NON-TSTM WND GST SHIP JOHN SHOAL NOS 39.30N 75.38W
04/28/2011 M58 MPH ANZ430 NJ SHIP
1205 PM TSTM WND DMG DENVILLE 40.89N 74.48W
04/28/2011 MORRIS NJ 911 CALL CENTER
A TREE BLOWN DOWN ONTO POWER LINES IN DENVILLE.
1250 PM TSTM WND DMG NORTH PLAINFIELD 40.62N 74.44W
04/28/2011 SOMERSET NJ 911 CALL CENTER
TREE LIMBS AND WIRES DOWN.
&&
EVENT NUMBER PHI1100109 PHI1100111 PHI1100115 PHI1100116 PHI1100117
PHI1100120 PHI1100125 PHI1100126 PHI1100122 PHI1100114 PHI1100121
PHI1100118 PHI1100119 PHI1100113 PHI1100123 PHI1100124
HEAVENERSpecial weather statement, Apr 28, 5:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT THU APR 28 2011
DEZ002>004-MDZ015-019-020-NJZ021>025-282200-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
504 PM EDT THU APR 28 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE
MAY...CAROLINE...CUMBERLAND...KENT...QUEEN ANNE'S...SUSSEX AND TALBOT
COUNTIES...
AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF GEORGETOWN...MOVING EAST AT
50 MPH. THE THUNDERSTORM WILL BE NEAR MILFORD...BIG STONE BEACH
AROUND 515 PM...FORTESQUE...CAPE HENLOPEN STATE PARK AROUND 530 PM...
GOSHEN...CAPE MAY COURT HOUSE AROUND 545 PM...SEA ISLE CITY AND
AVALON AROUND 600 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3846 7570 3865 7572 3869 7583 3867 7595
3856 7604 3873 7625 3867 7636 3877 7640
3887 7625 3882 7621 3883 7620 3894 7624
3884 7638 3885 7639 3892 7637 3947 7450
3899 7479 3881 7508 3844 7505
FORECASTER:The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 6:12 AM EDT | Special Weather Statement | PHI | Gloucester, Salem | 63 min |
| Apr 28, 6:56 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 34 min |
| Apr 28, 7:35 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 55 min |
| Apr 28, 9:00 AM EDT | Special Weather Statement | PHI | Monmouth | 60 min |
| Apr 28, 9:02 AM EDT | Special Marine Warning | PHI | 26 min | |
| Apr 28, 10:10 AM EDT | Gale Warning | PHI | 5 hr | |
| Apr 28, 10:25 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Sussex, Warren | 50 min |
| Apr 28, 10:48 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Sussex, Warren | 3 hr |
| Apr 28, 10:57 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset, Warren | 63 min |
| Apr 28, 10:58 AM EDT | Tornado Warning | PHI | Hunterdon, Warren | 32 min |
| Apr 28, 11:11 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 64 min |
| Apr 28, 11:15 AM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Morris, Somerset | 4 hr |
| Apr 28, 11:22 AM EDT | Tornado Warning | PHI | Hunterdon, Morris, Sussex, Warren | 23 min |
| Apr 28, 11:45 AM EDT | Tornado Warning | PHI | Morris | 30 min |
| Apr 28, 12:06 PM EDT | Special Marine Warning | PHI | 43 min | |
| Apr 28, 12:29 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 61 min |
| Apr 28, 12:34 PM EDT | Special Weather Statement | PHI | Cumberland | 56 min |
| Apr 28, 12:38 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 52 min |
| Apr 28, 12:42 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 63 min |
| Apr 28, 1:13 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 62 min |
| Apr 28, 1:23 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 103 min |
| Apr 28, 1:44 PM EDT | Special Marine Warning | PHI | 91 min | |
| Apr 28, 2:02 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 41 min |
| Apr 28, 2:11 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 94 min |
| Apr 28, 2:27 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 41 min |
| Apr 28, 2:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Apr 28, 2:55 PM EDT | Special Weather Statement | PHI | Monmouth | 65 min |
| Apr 28, 6:03 PM EDT | Special Marine Warning | PHI | 57 min | |
| Apr 28, 6:22 PM EDT | Special Weather Statement | PHI | Cape May | 53 min |
| Apr 28, 6:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Apr 28, 4:24 AM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Northampton | 66 min |
| Apr 28, 4:36 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 54 min |
| Apr 28, 5:31 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 59 min |
| Apr 28, 5:49 AM EDT | Special Weather Statement | PHI | Carbon | 56 min |
| Apr 28, 5:58 AM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Apr 28, 6:18 AM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 57 min |
| Apr 28, 6:23 AM EDT | Special Weather Statement | PHI | Berks, Chester, Lehigh, Montgomery | 52 min |
| Apr 28, 7:06 AM EDT | Flash Flood Warning | PHI | Carbon, Monroe | 6 hr |
| Apr 28, 8:17 AM EDT | Special Weather Statement | PHI | Berks | 58 min |
| Apr 28, 8:55 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 65 min |
| Apr 28, 8:59 AM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 4 hr |
| Apr 28, 9:11 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 49 min |
| Apr 28, 9:33 AM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 57 min |
| Apr 28, 10:00 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 60 min |
| Apr 28, 12:03 PM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 57 min |
| Apr 28, 12:11 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery | 31 min |
| Apr 28, 12:45 PM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery, Philadelphia | 60 min |
| Apr 28, 9:55 AM EDT | River Flood Warning | PHI | Cecil, Harford | 66 hr |
| Apr 28, 11:32 AM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 58 min |
| Apr 28, 11:37 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's | 53 min |
| Apr 28, 5:38 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 39 min |
Nearby
Special Weather Statements in Maryland, 2011Special Weather Statements in Delaware, 2011Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.